*NURSING > EXAM > Course NURS-6521N-30-Advanced Pharmacology-QTR-Term-wks-1-thru-11-(03/01/2021-05/16/2021)-PT27 (All)

Course NURS-6521N-30-Advanced Pharmacology-QTR-Term-wks-1-thru-11-(03/01/2021-05/16/2021)-PT27

Document Content and Description Below

• Question 1 A patient with bipolar disorder is on divalproex sodium (Depakote) for mania. What test(s) would the family nurse practitioner monitor? Selected Answer: Liver function test and CBC. ... • Question 2 A 68-year-old man is being treated for benign prostatic hypertrophy (BPH) and began treatment with finasteride (Proscar) 3 months ago. When planning the care of this patient, what desired outcome should the nurse prioritize? Selected Answer: The patient will experience complete bladder emptying. • Question 3 A 2-year-old child is diagnosed with a minor ailment and is to be administered medications at home for 2 weeks. The child lives with his mother, grandmother, and four other children between the ages of 14 months and 7 years. The home health nurse is asked to assess the home environment to determine if it is appropriate for the child to take his medication at home. Which of the following will have the greatest impact on the nurse's assessment? Selected Answer: The mother and grandmother's understanding about the drugs • Question 4 A 6-month-old child has developed skin irritation due to an allergic reaction. He has been prescribed a topical skin ointment. The nurse will consider which of the following before administering the drug? Selected Answer: That the infant's skin has greater permeability than that of an adult. • Question 5 A patient has been prescribed oral tetracycline. The nurse will instruct the patient to take the drug. Selected Answer: on an empty stomach 1 hour before or 2 hours after taking any meals or other drugs. • Question 6 A patient is receiving long-term clindamycin therapy for a life-threatening infection. The nurse will begin by monitoring this drug therapy by obtaining Selected Answer: a baseline complete blood count. • Question 7 A Nurse Practitioner is caring for a 64-year-old female patient who is receiving IV heparin and reports bleeding from her gums. The nurse checks the patient's laboratory test results and finds that she has a very high aPTT. The nurse [Show More]

Last updated: 1 year ago

Preview 1 out of 11 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$23.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
70
0

Document information


Connected school, study & course


About the document


Uploaded On

Sep 23, 2021

Number of pages

11

Written in

Seller


seller-icon
GREATSTUDYGUIDS

Member since 2 years

0 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 23, 2021

Downloads

 0

Views

 70

Document Keyword Tags

More From GREATSTUDYGUIDS

View all GREATSTUDYGUIDS's documents »

Recommended For You

Get more on EXAM »

$23.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·